# SDR CALA2011122000816

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 43,983 hours, 15,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A940579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN LEFT SIDE FRAME CORRODED JUST O/B OF LEFT Z-CHANNEL STA 500D STR 25L.  REMOVED AND REPLACED DAMAGED / CORRODED FRAME SECTION AT STA 500 D STR 25L AREA WITH FABRICATED CHANNEL AND REPAIR SPLICE.  ALL PARTIAL WORK NOTED.  SEE ATTACHED FORM 44.0008 AND PARTS TAG FORM 45.1066 FOR PARTIAL WORK PERFORMED REF 737-8 SRM CHAP 51-70-11.
